# SDR HNAA2013061400341

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,043 hours, 53,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING LADDER PLATE PANEL 523AT.  INSPECTED LADDER PLATE WITH HFEC.  NO DEFECTS NOTED.  BLENDED AREA OF LT LADDER PLATE IAW EA 15-2013-260 AND EO8-57-13-0331.
